# SDR SCNA20181121121

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 47,355 hours, 22,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 241AEF, LIGHT CORROSION IN TWO SPOTS AT STATION 1016, THE LE OF THIS PANEL ON TOP OF STATION CAP, MARKED WITH TWO STREAMERS NEAR AFFECTED AREAS. REMOVED AND REPLACED O/B STRAPS #147A5714-3 AND 147A5714-5 AT STATION 10/6.
